# SDR CALA2014072591518

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTS CLOSE TO DOUBLER AT STATION 580 & STRINGER 29R.  REMOVED DOUBLER, CUT OUT SKIN DAMAGE, FABRICATED & INSTALLED ALL REPAIR PARTS.  ACCOMPLISH PERM REPAIR AT 24 MONTHS.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS, BUT BEFORE 23 MONTHS FOR INSTRUCTIONS WITH REPAIR.  NEW REPAIR CRITERIA.  REPAIR WAS ACCOMPLISHED IAW REVISED ECRA 5330-04331 DURING GSO C1 & IS APPROVED AS STAGE II V IA 8100-9 DATED 6-28-14. REPAIR IS APPROVED AS STAGE I.  THRESHOLD INSPECTION TO BEGIN AT 50000 PTC.  A NEW 8100-9 REQ PRIOR TO ACFT REACHING 50000 PTC CONTAIN INSPECTION METHOD & PROCEDURE.
